# SDR BJNA020833

- Difficulty date: August 12, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FRAME OF THE C-2 DOOR CUT OUT ABOVE TRANSITION PANEL HAS LEVEL 2 CORROSION.  REMOVED CORRODED FRAME IAW 737 SRM 51-30-2 AND REO L00 588.  REPAIRED FRAME IAW REO L00 588 REV IR.  FABRICATED FRAME SPLICES AND INSTALLED IAW REO L00588 AND B737 SRM 51-20-1.  (M)
